MathSciNet Relay Station
MathSciNet bibliographic data
MR482673 (58 #2731) 54D60
Ohta, Haruto Local compactness and Hewitt realcompactifications of products. Proc. Amer. Math. Soc. 69 (1978), no. 2, 339–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement